MAUDE Adverse Event Report: I-SENS INC. RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS INC. RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505UBA
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint meter and strips were returned with broken strip bottle cap, and i-sens performed a specific investigation to analyze the cause of inaccurate reading.According to the result of pre-investigation conducted by (b)(4), the returned strips were disassembled to check whether the sufficient amount of enzyme had been dispensed.As a result of disassembling the returned strips, it found out that there was traces of enzyme dispensed but it seemed to be melted by inflow of foreign liquid substance from outside.As we reviewed the device history record of complaint lot, it has been confirmed that the enzyme was properly dispensed to all row of test strips and they passed vision inspection.Thus, it is assumed that the customer accidentally dropped the test strips when he/she twisted and opened the strip bottle cap so the test strips were contaminated by foreign liquid substance since the returned strip bottle cap had a broken hinge.
 
Event or Problem Description
Caller indicated the relion premier voice meter was giving variable readings.He has only had the meter since the beginning of june, and has only used three times.He said that he was getting inaccurate readings.He said that he was getting different readings when he was doing his tests at home.Customer refused to do any troubleshooting.Customer wants a different meter.Advised to try the premier blu meter.Sent return label to customer to send products back for testing.

Brand Name
RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS INC.
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key9132504
Report Number3005621222-2019-00009
Device Sequence Number19594691
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)00681131169851,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/07/2020
Device Model NumberGM505UBA
Device Catalogue Number780001
Device Lot NumberQN08BBE5C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2019
Initial Report FDA Received Date09/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1